MathSciNet Relay Station
MathSciNet bibliographic data
MR1708995 35L65 (35B40 35Q53)
Biler, Piotr; Karch, Grzegorz; Woyczynski, Wojbor A. Asymptotics for multifractal conservation laws. Studia Math. 135 (1999), no. 3, 231–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement